It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi Marcia, thanks for the attention :) ok, ill give you the scoop, last march I checked into a treatment center for a supervised detox to withdraw from opiates. I was given a blood test and all my liver enzymes were elevated, which is normal if you're using narcotics for a long period of time, my doctor told me that I had SOME liver damage but it could repair it-self. I had to leave after 10 days though because I was also on Klonopin and they gave me phenabarb instead and that is a WHOLE other story, so I left AMA. But I was warned about my liver.
I stayed clean for about 2 weeks before I started chewing a few oxycontin here and there, like 160mg a day. Went back to using iv and was taking in about 7 to 800mg of oxycodone a day. One day I woke up and I could NOT stop vomiting. I kept nodding off on top off the toilet just to wake up, throw up and fall back asleep. I noticed I had put on a 100mcg duragesic the night before so I figured I had overdosed but I was too weak to even get up so I just layed there and fell back asleep. I cant believe I actually woke up and drove to the urgent care. I kept telling them I didnt know what was wrong, I think I have the flu and I just wanted a shot of phenergan to stop the vomiting. The other doctor on call knew me quite well and recognized my name when he saw my chart and took over. He knew I had problems with heroin and cocaine in the past and I had bruises and puncture holes all over my body so he took blood to see if an abscess had entered my bloodstream. They put me on an Antibiotic IV and the doctor came in a few hours later, gave me this look and said "are these your car keys?" I said yes, and he put them in his pocket and said, "this is a first for me, you're about 150% toxic. I did not know what he meant at the time, I dont remember much more other than they were all very nice to me and I was released with "toxic drug exposure" and went to a treatment ceter again and left out-patient methadone. I'd go a week then back on the MMT program until I finally went on suboxone, that was cut short do to the Klonopin. So I just went back to using, I know a lot of doctors so the habbit got pretty evil. I had no need for heroin because I had access to Dilaudid and Fentynal Citrate. My blood became so thin It was back tracking orange, and I was passing blood in my urine so I called for an assessment to go back on MMT but was pulled over on the way (MY LUCK!) at 8 in the morning but they let a family member come by and pick me up so I checked into another in-patient hospital instead of MMT. They took blood and my liver enzymes were off the chart. My SG's were well over 45, my creatinine was elivated, and my TPRO was elevated as well so I requested they do an RNA test to see if the protiens were viral, instead of the basic HCV test. I've never shared nor have I ever reused a sharp but I did a lot of cold shots with cocaine so I was still at risk. It was negative but my ALT, AST and Bilirubin are still high so I had a biopsy done a week ago, I waited so long because my sed rate was also 120 and I was have GI problems so had to get "the probe" on BOTH ends. eeek! Ironic, When I had those done and when they stuck that monster in me under my ribs they used fentynal to sedate me and that is what was killing me. Anyway that's the story, between the Hydrochloric Acid in the Oxy & Dilaudid and no one ever knows what's in street drugs, I got this drug poisoning. I talked to someone on this board months ago that was taking over 1,000mg of MS Contin a day and had the same problem, I havent seen him since I came back though.

Cade





All times are GMT -7. The time now is 02:22 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!